RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1974, Volume 94(136), Number 2(6), Pages 243–264 (Mi msb3680)  

This article is cited in 70 scientific papers (total in 71 papers)

Sources and sinks of $A$-diffeomorphisms of surfaces

R. V. Plykin


Abstract: In the present paper the mechanism of the appearance of zero-dimensional sinks and sources in the presence of one-dimensional basic sets of diffeomorphisms of two-dimensional surfaces, satisfying Axiom A, is studied. New examples are constructed of one-dimensional basic sets of structurally stable diffeomorphisms of the two-dimensional sphere. The existence is proved of zero-dimensional sinks and sources of diffeomorphisms of orientable surfaces of genus less than two, which are not $Y$-diffeomorphisms. An estimate is given of the number of amply situated basic sets of $A$-diffeomorphisms of orientable surfaces by means of topological invariants of the surfaces.
Figures: 2.
Bibliography: 17 titles.

Full text: PDF file (2490 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1974, 23:2, 233–253

Bibliographic databases:

UDC: 513.83
MSC: Primary 58F15, 15F20; Secondary 54H20, 34C35, 28A65
Received: 03.09.1973

Citation: R. V. Plykin, “Sources and sinks of $A$-diffeomorphisms of surfaces”, Mat. Sb. (N.S.), 94(136):2(6) (1974), 243–264; Math. USSR-Sb., 23:2 (1974), 233–253

Citation in format AMSBIB
\Bibitem{Ply74}
\by R.~V.~Plykin
\paper Sources and sinks of $A$-diffeomorphisms of surfaces
\jour Mat. Sb. (N.S.)
\yr 1974
\vol 94(136)
\issue 2(6)
\pages 243--264
\mathnet{http://mi.mathnet.ru/msb3680}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=356137}
\zmath{https://zbmath.org/?q=an:0324.58013}
\transl
\jour Math. USSR-Sb.
\yr 1974
\vol 23
\issue 2
\pages 233--253
\crossref{https://doi.org/10.1070/SM1974v023n02ABEH001719}


Linking options:
  • http://mi.mathnet.ru/eng/msb3680
  • http://mi.mathnet.ru/eng/msb/v136/i2/p243

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Vainshtein, L. M. Lerman, “Neavtonomnye nadstroiki nad diffeomorfizmami i geometriya blizosti”, UMN, 31:5(191) (1976), 231–232  mathnet  mathscinet  zmath
    2. R. V. Plykin, “O suschestvovanii prityagivayuschikh (ottalkivayuschikh) periodicheskikh tochek $A$-diffeomorfizmov proektivnoi ploskosti i butylki Kleina”, UMN, 32:3(195) (1977), 179–179  mathnet  mathscinet  zmath
    3. R. V. Plykin, “Hyperbolic attractors of diffeomorphisms”, Russian Math. Surveys, 35:3 (1980), 109–121  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. Yu. I. Ustinov, “Continuous maps of one-dimensional solenoids”, Russian Math. Surveys, 35:3 (1980), 303–308  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. J. -P. Eckmann, “Roads to turbulence in dissipative dynamical systems”, Rev Mod Phys, 53:4 (1981), 643  crossref  mathscinet  zmath  adsnasa  isi
    6. R. V. Plykin, “On the geometry of hyperbolic attractors of smooth cascades”, Russian Math. Surveys, 39:6 (1984), 85–131  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. J.D.. Barrow, D.H. Sonoda, “Asymptotic stability of Bianchi type universes”, Physics Reports, 139:1 (1986), 1  crossref
    8. J M Gambaudo, S van Strein, C Tresser, Nonlinearity, 2:2 (1989), 287  crossref  mathscinet  zmath  isi
    9. S. Kh. Aranson, V. Z. Grines, “The topological classification of cascades on closed two-dimensional manifolds”, Russian Math. Surveys, 45:1 (1990), 1–35  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    10. S. Kh. Aranson, “Topological invariants of vector fields in a disc on a plane with limit sets of Cantor type”, Russian Math. Surveys, 45:4 (1990), 157–158  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    11. Jean-Marc Gambaudo, Charles Tresser, “Diffeomorphisms with infinitely many strange attractors”, Journal of Complexity, 6:4 (1990), 409  crossref
    12. C. Baesens, J. Guckenheimer, S. Kim, R.S. MacKay, “Three coupled oscillators: mode-locking, global bifurcations and toroidal chaos”, Physica D: Nonlinear Phenomena, 49:3 (1991), 387  crossref
    13. James T. Rogers, “Singularities in the boundaries of local Siegel disks”, Ergod Th Dynam Sys, 12:4 (1992)  crossref  mathscinet
    14. Hisao Kato, “Expansive homeomorphisms in continuum theory”, Topology and its Applications, 45:3 (1992), 223  crossref
    15. Hisao Kato, “Embeddability into the plane and movability on inverse limits of graphs whose shift maps are expansive”, Topology and its Applications, 43:2 (1992), 141  crossref
    16. Hisao Kato, “Concerning continuum-wise fully expansive homeomorphisms of continua”, Topology and its Applications, 53:3 (1993), 239  crossref
    17. A. Yu. Zhirov, “Hyperbolic attractors of diffeomorphisms of orientable surfaces”, Russian Acad. Sci. Sb. Math., 82:1 (1995), 135–174  mathnet  crossref  mathscinet  zmath  isi
    18. S. Kh. Aranson, E. V. Zhuzhoma, “On the structure of quasiminimal sets of foliations on surfaces”, Russian Acad. Sci. Sb. Math., 82:2 (1995), 397–424  mathnet  crossref  mathscinet  zmath  isi
    19. A. Yu. Zhirov, “Hyperbolic attractors of diffeomorphisms of orientable surfaces”, Russian Acad. Sci. Sb. Math., 83:1 (1995), 23–65  mathnet  crossref  mathscinet  zmath  isi
    20. Philip Boyland, “Topological methods in surface dynamics”, Topology and its Applications, 58:3 (1994), 223  crossref
    21. A. Yu. Zhirov, “Hyperbolic attractors of diffeomorphisms of orientable surfaces. Part 3. Classification algorithm”, Sb. Math., 186:2 (1995), 221–244  mathnet  crossref  mathscinet  zmath  isi
    22. Fokkink R. Oversteegen L., “The Geometry of Laminations”, Fundam. Math., 151:3 (1996), 195–207  isi
    23. Nikolaev I., “The Poincaré-Bendixson Theorem and Arational Foliations on the Sphere”, Ann. Inst. Fourier, 46:4 (1996), 1159–&  isi
    24. A. Yu. Zhirov, “Solenoidal representations and the homology of hyperbolic attractors of diffeomorphisms of surfaces”, Sb. Math., 188:6 (1997), 799–821  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    25. V. Z. Grines, “A representation of one-dimensional attractors of $A$-diffeomorphisms by hyperbolic homeomorphisms”, Math. Notes, 62:1 (1997), 64–73  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    26. V. Z. Grines, “On the topological classification of structurally stable diffeomorphisms of surfaces with one-dimensional attractors and repellers”, Sb. Math., 188:4 (1997), 537–569  mathnet  crossref  crossref  mathscinet  zmath  isi
    27. Shilnikov L., “Mathematical Problems of Nonlinear Dynamics: a Tutorial”, J. Frankl. Inst.-Eng. Appl. Math., 334B:5-6 (1997), 793–864  crossref  isi
    28. S. Aranson, E. Zhuzhoma, “Qualitative theory of flows on surfaces (A review)”, Journal of Mathematical Sciences (New York), 90:3 (1998), 2051  crossref  mathscinet  zmath
    29. Hisao Kato, “Expansive homeomorphisms on surfaces with holes”, Topology and its Applications, 82:1-3 (1998), 267  crossref
    30. S. Aranson, V. Grines, E. Zhuzhoma, “On Anosov–Weil problem”, Topology, 40:3 (2001), 475  crossref
    31. D. V. Anosov, E. V. Zhuzhoma, “Asymptotic Behavior of Covering Curves on the Universal Coverings of Surfaces”, Proc. Steklov Inst. Math., 238 (2002), 1–46  mathnet  mathscinet  zmath
    32. E. V. Zhuzhoma, V. S. Medvedev, “On non-orientable two-dimensional basic sets on 3-manifolds”, Sb. Math., 193:6 (2002), 869–888  mathnet  crossref  crossref  mathscinet  zmath  isi
    33. R. V. Plykin, “On the problem of topological classification of strange attractors of dynamical systems”, Russian Math. Surveys, 57:6 (2002), 1163–1205  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    34. V. Z. Grines, E. V. Zhuzhoma, “Structurally stable diffeomorphisms with basis sets of codimension one”, Izv. Math., 66:2 (2002), 223–284  mathnet  crossref  crossref  mathscinet  zmath
    35. T J Hunt, R S MacKay, “Anosov parameter values for the triple linkage and a physical system with a uniformly chaotic attractor”, Nonlinearity, 16:4 (2003), 1499  crossref  mathscinet  zmath  isi  elib
    36. A. Yu. Zhirov, “Combinatorics of One-Dimensional Hyperbolic Attractors of Diffeomorphisms of Surfaces”, Proc. Steklov Inst. Math., 244 (2004), 132–200  mathnet  mathscinet  zmath
    37. D. V. Anosov, E. V. Zhuzhoma, “Nonlocal asymptotic behavior of curves and leaves of laminations on universal coverings”, Proc. Steklov Inst. Math., 249 (2005), 1–221  mathnet  mathscinet  zmath
    38. Grines, V, “On structurally stable diffeomorphisms with codimension one expanding attractors”, Transactions of the American Mathematical Society, 357:2 (2005), 617  crossref  isi  elib
    39. Floris Takens, “Multiplications in solenoids as hyperbolic attractors”, Topology and its Applications, 152:3 (2005), 219  crossref
    40. VLADIMIR BELYKH, IGOR BELYKH, ERIK MOSEKILDE, “HYPERBOLIC PLYKIN ATTRACTOR CAN EXIST IN NEURON MODELS”, Int. J. Bifurcation Chaos, 15:11 (2005), 3567  crossref
    41. Grines, VZ, “Expanding attractors”, Regular & Chaotic Dynamics, 11:2 (2006), 225  crossref  isi  elib
    42. Sergey P. Kuznetsov, Arkady Pikovsky, “Autonomous coupled oscillators with hyperbolic strange attractors”, Physica D: Nonlinear Phenomena, 232:2 (2007), 87  crossref
    43. S. P. Kuznetsov, A. Pikovsky, “Hyperbolic chaos in the phase dynamics of a Q-switched oscillator with delayed nonlinear feedbacks”, Europhys. Lett, 84:1 (2008), 10013  crossref
    44. Sergey P. Kuznetsov, “Plykin-type attractor in nonautonomous coupled oscillators”, Chaos, 19:1 (2009), 013114  crossref  isi  elib
    45. Sergey P. Kuznetsov, “A non-autonomous flow system with Plykin type attractor”, Communications in Nonlinear Science and Numerical Simulation, 14:9-10 (2009), 3487  crossref
    46. S. P. Kuznetsov, “Example of blue sky catastrophe accompanied by a birth of Smale-Williams attractor”, Reg Chaot Dyn, 15:2-3 (2010), 348  crossref  elib
    47. Daniel Wilczak, “Uniformly Hyperbolic Attractor of the Smale–Williams Type for a Poincaré Map in the Kuznetsov System”, SIAM J Appl Dyn Syst, 9:4 (2010), 1263  crossref
    48. A. Yu. Loskutov, “Fascination of chaos”, Phys. Usp., 53:12 (2010), 1257–1280  mathnet  crossref  crossref  isi  elib
    49. Plykin R.V., Klinshpont N.E., “Strange attractors. Topologic, geometric and algebraic aspects”, Regular & Chaotic Dynamics, 15:2–3 (2010), 335–347  crossref  isi  elib
    50. S. P. Kuznetsov, “Dynamical chaos and uniformly hyperbolic attractors: from mathematics to physics”, Phys. Usp., 54:2 (2011), 119–144  mathnet  crossref  crossref  adsnasa  isi  elib
    51. D. V. Anosov, M. Ya. Antonovskii, V. M. Buchstaber, V. Z. Grines, A. Yu. Zhirov, E. V. Zhuzhoma, N. È. Klinshpont, A. A. Mal'tsev, E. A. Sataev, Ya. G. Sinai, A. M. Stepin, L. P. Shil'nikov, “Romen Vasil'evich Plykin (obituary)”, Russian Math. Surveys, 66:3 (2011), 627–631  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    52. Olga Isaeva, Sergey Kuznetsov, Erik Mosekilde, “Hyperbolic chaotic attractor in amplitude dynamics of coupled self-oscillators with periodic parameter modulation”, Phys. Rev. E, 84:1 (2011)  crossref
    53. Sergey P. Kuznetsov, “Plykin type attractor in electronic device simulated in MULTISIM”, Chaos, 21:4 (2011), 043105  crossref
    54. L.V. Turukina, A. Pikovsky, “Hyperbolic chaos in a system of resonantly coupled weakly nonlinear oscillators”, Physics Letters A, 375:11 (2011), 1407  crossref
    55. Pavel Kuptsov, Sergey Kuznetsov, Arkady Pikovsky, “Hyperbolic Chaos of Turing Patterns”, Phys. Rev. Lett, 108:19 (2012)  crossref
    56. Alexey S. Kuznetsov, Sergey P. Kuznetsov, “Parametric generation of robust chaos with time-delayed feedback and modulated pump source”, Communications in Nonlinear Science and Numerical Simulation, 2012  crossref
    57. David Angeli, Russell Johnson, “On detachable maps and flows”, Journal of Difference Equations and Applications, 2012, 1  crossref
    58. Olga B. Isaeva, Sergey P. Kuznetsov, Igor R. Sataev, “A “saddle-node” bifurcation scenario for birth or destruction of a Smale–Williams solenoid”, Chaos, 22:4 (2012), 043111  crossref
    59. P.V. Kuptsov, “Violation of hyperbolicity via unstable dimension variability in a chain with local hyperbolic chaotic attractors”, J. Phys. A: Math. Theor, 46:25 (2013), 254016  crossref
    60. A. G. Fedotov, “On the Realization of the Generalized Solenoid as a Hyperbolic Attractor of Sphere Diffeomorphisms”, Math. Notes, 94:5 (2013), 681–691  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    61. V. Grines, O. Pochinka, E. Zhuzhoma, “On Families of Diffeomorphisms with Bifurcations of Attractive and Repelling Sets”, Int. J. Bifurcation Chaos, 24:08 (2014), 1440015  crossref
    62. V. Z. Grines, Ye. V. Zhuzhoma, O. V. Pochinka, “Rough diffeomorphisms with basic sets of codimension one”, Journal of Mathematical Sciences, 225:2 (2017), 195–219  mathnet  crossref
    63. V. Z. Grines, M. K. Noskova, O. V. Pochinka, “The construction of an energy function for three-dimensional cascades with a two-dimensional expanding attractor”, Trans. Moscow Math. Soc., 76:2 (2015), 237–249  mathnet  crossref  elib
    64. V. Z. Grines, O. V. Pochinka, S. van Strien, “On $2$-diffeomorphisms with one-dimensional basic sets and a finite number of moduli”, Mosc. Math. J., 16:4 (2016), 727–749  mathnet  crossref  mathscinet
    65. Grines V.Z. Medvedev T.V. Pochinka O.V., “the Classification of Nontrivial Basic Sets of a-Diffeomorphisms of Surfaces”: Grines, VZ Medvedev, TV Pochinka, OV, Dynamical Systems on 2- and 3-Manifolds, Developments in Mathematics, 46, Springer International Publishing Ag, 2016, 167–216  crossref  mathscinet  isi  scopus
    66. A. G. Fedotov, “On the Solenoidal Representation of the Hyperbolic Attractor of a Diffeomorphism of the Sphere”, Math. Notes, 101:1 (2017), 181–183  mathnet  crossref  crossref  mathscinet  isi  elib
    67. V. Z. Grines, O. V. Pochinka, “Postroenie energeticheskikh funktsii dlya $\Omega$-ustoichivykh diffeomorfizmov na $2$- i $3$-mnogoobraziyakh”, Trudy Krymskoi osennei matematicheskoi shkoly-simpoziuma, SMFN, 63, no. 2, Rossiiskii universitet druzhby narodov, M., 2017, 191–222  mathnet  crossref
    68. Ivan Shilin, “Locally topologically generic diffeomorphisms with Lyapunov unstable Milnor attractors”, Mosc. Math. J., 17:3 (2017), 511–553  mathnet  crossref
    69. Grines V. Zhuzhoma E., “Around Anosov-Weil Theory”, Modern Theory of Dynamical Systems: a Tribute to Dmitry Victorovich Anosov, Contemporary Mathematics, 692, ed. Katok A. Pesin Y. Hertz F., Amer Mathematical Soc, 2017, 123–154  crossref  mathscinet  isi  scopus
    70. A. Yu. Zhirov, “Orientiruemost invariantnykh sloenii psevdoanosovskikh gomeomorfizmov i razvetvlennye nakrytiya”, Zhurnal SVMO, 19:1 (2017), 30–37  mathnet  crossref  elib
    71. V. Z. Grines, E. D. Kurenkov, “Predstavlenie prostorno raspolozhennykh sovershennykh attraktorov diffeomorfizmov geodezicheskimi laminatsiyami”, Zhurnal SVMO, 20:2 (2018), 159–174  mathnet  crossref
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:548
    Full text:162
    References:46

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020